# SDR ASAA2013100396105

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 25,013 hours, 7,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 12107
- Condition: Leaking
- Location: Lt A/C Pack
- Part time: 25,013 hours, 7,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK HAS AIR LEAK ABOVE HEAT EXCHANGER.  ACFT GROUNDED.  REPLACED LT PACK SECONDARY HEAT EXCHANGER REF AMM 21-51-03, LEAK & OPS CHECKED GOOD REF SRM 21-51-03 AND 21-51-04.
